# SDR FDEA202203220638

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS AN OUTWARDLY PROTUDING DENT AT STA 1602 BETWEEN   S16R AND S17R ACCOMPLISHED B757-2 SRM 53-00-51-2R REPAIR 29 - FIG 201 - SHEET 129 - CATEGORY B   REPAIR
